# SDR UALA2013041102467

- Difficulty date: April 10, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 59,137 hours, 6,810 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY EXIT SIGN AT L2 DOOR AT AISLE BULKHEAD INOPERATIVE.   REPLACED LAMPS.  OPS CHECKED OK.
